# SDR F3LA200700027

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 9,777 hours, 4,687 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Pin
- Part number: D5453011820000
- Condition: Corroded
- Location: Rylon Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED RT PYLON PANEL 483BL ONE ALIGNMENT PIN CORRODED.  REPLACED PIN IAW AMM 51-42-11.
